# SDR QMLA2025081820088

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 8,019 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 10,501 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 70EMM11000
- Part serial: 481104
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FADEC FAIL IN FLIGHT.  SLIDE ON LANDING NO DAMAGE. TROUBLESHOT DOWN TO NR 2 ENGINE FADEC ( EECU ) INOPERATIVE. READ POWER TO CONNECTORS, SWAPPED EECU WITH NR 1 SIDE AND PROBLEM FOLLOWED. INSPECTED AIRCRAFT FOR OTHER DAMAGE OF SKIDS AND SKID PLATES. ALL CHECK GOOD.  REMOVED AND REPLACED EECU. PERFORMED MAINTENANCE TEST FLIGHT AND ALL CHECKS ARE COMPLETED. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF MEC-013895.  REPLACED BOTH DECU UNITS, COMPLETED SKID TUBE INSPECTION, RII CHECKLIST, GROUND RUN AND CHECK FLIGHT.
